# SDR UPS03440403

- Difficulty date: March 7, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CUTOUT FWD CORNER HINGE FITTING ATTACH FASTENER HOLES ONE EACH HOLE FOUND CRACK AT SKIN 5 O'CLOCK POSITION .125 INCH LENGTH THRU THICKNESS REFER ATTACHED DRAWING FOR DETAILS.  AFT CARGO DOOR CUTOUT FWD CORNER SKIN REPAIRED AS PER HX RS R-53-61-34990 & UPS EA B747-53-20128.
